MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Blank

Losing weight after getting off the pill

Common Questions and Answers about Losing weight after getting off the pill

losing-weight

Avatar f tn How soon after getting off the pill can you get pregnant or how long after getting off of it does your cycle return to normal?
Avatar n tn yes i had side effects from getting off the pill my periods were off balance and my mood changed and i started to get my acne back on my face really bad because my hormones weren't balanced when getting of the pill for a a few months
Avatar m tn I have been reading alot about the "sub" basically taking over anf people becoming addicted--today is 9/27/09 as I write this--i was prescribed 3 8mg a day by my pompous *** doc--who thinks he knows everything--and will refute anything i have to say on the subject --even the contraindications on the damn brochure!!!! .......anyway 3 a day was making me all jittery ,weird and massive headaches--as of this writing i have been off the "bluebirds" (30mg roxys) for 12 days..
613536 tn?1294238447 Well since I've quit the b/c pill, I wake up extremely hungry. I feel like I am losing a bit of weight, but I am eating all the time.... Is it normal to be hungry like this?
Avatar n tn Anyhow Effexor did wonders for my attitude however after 3 years I am now convinced that it was the cause for all the excess weight. Anyhow I was wondering if the weight comes off after I get off the meds? or am I stuck with excess weight forever in which case I will be contacting my doctor because they lied to me.
Avatar f tn It's very likely is that your body is just trying to adjust. I'm not sure about Yasmin in particular, but from what I've learned the average time for a body to regulate itself after coming of a BC pill is about 6 months. I came off the pill and haven't had a regular cycle since and it's been 2 years now. That's likely just that my natural cycles are irregular though... I hope your issues resolve soon!
505857 tn?1329681517 I have been on the pill for 4 months after trying to conceive for a year after coming off of depo-provera. I have had a regular period for the past 3 months and this month i have missed a period completely. I have taken 2 HPT's and both came back negative, i had a viral flu for 3 weeks and was taking my pill at different times everyday. My period is due every 21 days and i am now 5 days late.
Avatar n tn Hello yes I was just put on Thyroxine a week ago and I am losing weight. I am not looking at it as a diet pill and I am not trying to lose weight it is starting to come off, I think I could be going hyper again because I was just prescribed this med and I am getting very nervous and anxious again this happened to me before when I lost 30 pound in two weeks with severe hair loose and heart palpitations. I don't have the heart palpitation just the 1pound a day weight lose and anxiety.
Avatar f tn Hello, I wanted to know what kind of diet pill I can take for losing weight?
Avatar f tn Also other factors can make periods irregular, stress, gaining/losing weight etc. The best way to rule out pregnancy is to simply take a pregnancy test. If it turns out negative, and you still don't end up getting your period within two weeks, take another test. After that you'll need to make a Dr's appt... either because you are in fact pregnant, or, because they may need to do some more testing to figure out why you're missing your period.
Avatar f tn WHAT IS A GOOD OVER THE COUNTER PILL TO LOSE WEIGHT, ON THE MOMENT IM TAKING ALLI BUT IM NOT SEEING ANY DIFFERENT. I DONT KNOW WHAT TO DO I WANT TO LOSE 47 PUNDS. IM 177 POUNDS AND MY HEIGHT IS 5'0.
424839 tn?1268186246 I don't fell like I failed anymore but that was the first week off the Oxy's and yes the anxity is from the meds cause I feel it getting less week after week.
Avatar n tn But I only intend to be on it for one more month, as the doctor said it is used for three months only, as the body gets used to it and you may stop losing weight. I feel I have kickstarted the weight loss but I do understand that this is a drastic way of losing weight, however I think the dangers of being obese somewhat outway the dangers of taking amphetamines short term to lose weight (as long as you have no other pre-existing conditions).
Avatar f tn I had the same issue. Reason I was losing weight was very specific to me and not likely the same reason as you. But my doctor recommend supplementing my diet with an ensure/boost to ensure I was getting any missing nutrients.
Avatar f tn My rule of thumb is that it took 9 months to put the weight on, give yourself that much time to take it off. I got back to my pre-gregnancy weight around 6 months but my pants didn't fit. My body is forever changed so I had to get new ones.
Avatar f tn I take reglan. It's the only thing that helps me. Tell your doc about the weight loss too. That's pretty severe.
Avatar f tn I literally have to set my alarm clock 30 minutes earlier so I can take a pill and then get up after the withdrawal symptoms are gone. I am usually fine during the day. I take 4 pills a day. The last doctor visit I asked for tapering. I have enough pills to last 2 weeks. I'm taking half a pill 4 times a day now and I'm not feeling good. I can't imagine how I'll feel when I'm done with the pills. How long will this last?? Thanks for your help!
Avatar m tn However, now that I am off Incivek I am losing that weight, already lost 8 pounds. Anyway, I figure if I get to SVR, it will be worth a few pounds. I can lose them later, after I finish treatment.
Avatar n tn As the first comment correctly stated, losing weight fast doesn't last and leaves you weaker, which you don't want to be if you're getting ready for basic training. Why not wait to join the military until you're ready?
Avatar n tn You must first realize how much food you are eating. Once you have a good idea of how much you normally eat, begin to cut down on that amount, but only by a little bit. Gradually increase the amount of food that you are cutting down. Once you are accustomed to eating a smaller amount, try to begin eating a little healthier. While you are getting healthy, it is important to exercise as well. Always check the ingredients, calories, fat, carbohydrates, and vitamins of the food you buy.
Avatar f tn Has anyone experienced weight gain in the second week of phentermine and stopped losing after that? I started taking the phen pill 37.5mg and a B12shot two weeks ago, my doctor only gave me a 30day supply since he said its more for obese people than overweight people. Im 28yrs old, 5'3" and started the pill at 150lbs, the first week I went down to 145.1 by the second week I went back up to 146.3 does anyone know why im gaining?
717272 tn?1277590780 Coming off ADs is the same as coming off sleepers in that they must be tapered and the slower you go the better. The Ashton Manual also has a taper program for coming off different ADs and you can find it here: http://www.benzo.org.uk/manual/bzsched.htm#s13 Also a couple of notes from the schedule as follows: "Consult your doctor before starting to withdraw the antidepressant and agree on a tapering schedule. Antidepressant withdrawal MUST be gradual to avoid withdrawal effects. 1.
Avatar f tn t come off the pill yet. I know withdrawal bleeding is not the same as a period. What are my chances of pregnancy?